# SDR SWAA2019012828883

- Difficulty date: January 23, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 42,125 hours, 19,730 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: 6557463
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY ESCAPE SLIDE HOUSING UNIT BOLT LOOSE.  R&R FASTENER PER AMM.
